-
1
-
-
0003683539
-
-
Wiley, New York
-
Bergé, P., Pomeau, Y., and Vidal, C. 1984. "Order Within Chaos," Wiley, New York.
-
(1984)
Order Within Chaos
-
-
Bergé, P.1
Pomeau, Y.2
Vidal, C.3
-
2
-
-
0000775601
-
Stability of discrete age-structured and aggregated delay-difference population models
-
Bergh, M. O., and Getz, W. M. 1988. Stability of discrete age-structured and aggregated delay-difference population models, J. Math. Biol. 26, 551-581.
-
(1988)
J. Math. Biol.
, vol.26
, pp. 551-581
-
-
Bergh, M.O.1
Getz, W.M.2
-
3
-
-
0142081904
-
Population dynamics of the Dungeness crab (Cancer magister)
-
North Pacific Workshop on Stock Assessment and Management of Invertebrates (G. S. Jamieson and N. Bourne, Eds.)
-
Botsford, L. W. 1986. Population dynamics of the Dungeness crab (Cancer magister), in "North Pacific Workshop on Stock Assessment and Management of Invertebrates" (G. S. Jamieson and N. Bourne, Eds.), Can. Spec. Publ. Fish. Aquat. Sci., Vol. 92, pp. 140-153.
-
(1986)
Can. Spec. Publ. Fish. Aquat. Sci.
, vol.92
, pp. 140-153
-
-
Botsford, L.W.1
-
4
-
-
0028176225
-
Population dynamics of territorial species in seasonal and patchy environments
-
Burkey, T. V., and Stenseth, N. C. 1994. Population dynamics of territorial species in seasonal and patchy environments, Oikos 69, 47-53.
-
(1994)
Oikos
, vol.69
, pp. 47-53
-
-
Burkey, T.V.1
Stenseth, N.C.2
-
7
-
-
0037615498
-
A nonlinear ergodic theorem for discrete systems
-
Crowe, K. M. 1994. A nonlinear ergodic theorem for discrete systems, J. Math. Biol. 32, 179-191.
-
(1994)
J. Math. Biol.
, vol.32
, pp. 179-191
-
-
Crowe, K.M.1
-
8
-
-
0000309488
-
Nonlinear matrix models and population dynamics
-
Cushing, J. M. 1988. Nonlinear matrix models and population dynamics, Natural Resource Modeling 2, 539-580.
-
(1988)
Natural Resource Modeling
, vol.2
, pp. 539-580
-
-
Cushing, J.M.1
-
9
-
-
0001209373
-
A strong ergodic theorem for some nonlinear matrix models for the dynamics of structured populations
-
Cushing, J. M. 1989. A strong ergodic theorem for some nonlinear matrix models for the dynamics of structured populations, Natural Resource Modeling 3, 331-356.
-
(1989)
Natural Resource Modeling
, vol.3
, pp. 331-356
-
-
Cushing, J.M.1
-
10
-
-
0000100232
-
Stability and return times of Leslie matrices with density dependent survival. Applications to fish populations
-
DeAngelis, D. L., Svoboda, L. J., Christensen, S. W., and Vaughan, D. S. 1980. Stability and return times of Leslie matrices with density dependent survival. Applications to fish populations, Ecological Modelling 8, 149-163.
-
(1980)
Ecological Modelling
, vol.8
, pp. 149-163
-
-
DeAngelis, D.L.1
Svoboda, L.J.2
Christensen, S.W.3
Vaughan, D.S.4
-
11
-
-
0023519322
-
Stable demographic limit cycles in laboratory populations of Tribolium Castaneum
-
Desharnais, R. A., and Lui, L. 1987. Stable demographic limit cycles in laboratory populations of Tribolium Castaneum, J. Animal Ecology 56, 885-906.
-
(1987)
J. Animal Ecology
, vol.56
, pp. 885-906
-
-
Desharnais, R.A.1
Lui, L.2
-
13
-
-
0021329114
-
Stability results for delayed-recruitment models in populations dynamics
-
Fisher, M. E., and Goh, B. S. 1984. Stability results for delayed-recruitment models in populations dynamics, J. Math. Biol. 19, 147-156.
-
(1984)
J. Math. Biol.
, vol.19
, pp. 147-156
-
-
Fisher, M.E.1
Goh, B.S.2
-
14
-
-
0003733198
-
-
Univ. Press., Princeton, NJ
-
Getz, W., and Haight, R. G. 1989. "Population Harvesting," Univ. Press., Princeton, NJ.
-
(1989)
Population Harvesting
-
-
Getz, W.1
Haight, R.G.2
-
15
-
-
0003478288
-
-
Springer Verlag, Berlin/Heidelberg/New York/Tokyo
-
Guckenheimer, J., and Holmes, P. 1990. "Nonlinear Oscillations, Dynamical Systems and Bifurcations of Vector Fields," Springer Verlag, Berlin/Heidelberg/New York/Tokyo.
-
(1990)
Nonlinear Oscillations, Dynamical Systems and Bifurcations of Vector Fields
-
-
Guckenheimer, J.1
Holmes, P.2
-
16
-
-
0017781629
-
The dynamics of density dependent populations models
-
Guckenheimer, J., Oster, G., and Ipaktchi, A. 1977. The dynamics of density dependent populations models, J. Math. Biol. 4, 101-147.
-
(1977)
J. Math. Biol.
, vol.4
, pp. 101-147
-
-
Guckenheimer, J.1
Oster, G.2
Ipaktchi, A.3
-
17
-
-
0022173762
-
Comparisons of amplitudes and frequencies (spectral analysis) of density variations in long term data of sets of Cletrionomys species
-
Henttonen, H., McGuire, A., and Hansson, L. 1985. Comparisons of amplitudes and frequencies (spectral analysis) of density variations in long term data of sets of Cletrionomys species, Ann. Zool. Fenn. 22, 221-228.
-
(1985)
Ann. Zool. Fenn.
, vol.22
, pp. 221-228
-
-
Henttonen, H.1
McGuire, A.2
Hansson, L.3
-
18
-
-
0029164173
-
Age dependent fecundity and the dynamics of a density-dependent populations model
-
Le Page, C., and Cury, P. 1995. Age dependent fecundity and the dynamics of a density-dependent populations model, Math. Comput. Modelling 21, 13-26.
-
(1995)
Math. Comput. Modelling
, vol.21
, pp. 13-26
-
-
Le Page, C.1
Cury, P.2
-
19
-
-
0013212379
-
Age-structure and stability in multiple-age spawning populations
-
(T. L. Vincent and J. M. Skowronski, Eds.), Springer-Verlag, Heidelberg
-
Levin, S. A. 1981. "Age-structure and stability in multiple-age spawning populations" (T. L. Vincent and J. M. Skowronski, Eds.), Renewable Resource Managements, Springer-Verlag, Heidelberg.
-
(1981)
Renewable Resource Managements
-
-
Levin, S.A.1
-
20
-
-
0018954975
-
Analysis of an age-structured fishery model
-
Levin, S. A., and Goodyear, P. H. 1980. Analysis of an age-structured fishery model, J. Math. Biol. 9, 245-274.
-
(1980)
J. Math. Biol.
, vol.9
, pp. 245-274
-
-
Levin, S.A.1
Goodyear, P.H.2
-
21
-
-
0017185443
-
Simple mathematical models with very complicated dynamics
-
May, R. M. 1976. Simple mathematical models with very complicated dynamics, Nature 261, 459-467.
-
(1976)
Nature
, vol.261
, pp. 459-467
-
-
May, R.M.1
-
22
-
-
0000336301
-
Bifurcations and dynamical complexity in simple ecological models
-
May, R. M., and Oster, G. F. 1976. Bifurcations and dynamical complexity in simple ecological models, Am. Nat. 110, 573-599.
-
(1976)
Am. Nat.
, vol.110
, pp. 573-599
-
-
May, R.M.1
Oster, G.F.2
-
23
-
-
0343506602
-
The formulation of age structured models
-
"Biomathematics" (T. G. Hallam, and S. A. Levin, Eds.), Springer, Berlin/Heidelberg
-
Nisbet, R. M., and Gurney, W. S. C. 1986. The formulation of age structured models, in "Biomathematics" (T. G. Hallam, and S. A. Levin, Eds.), Mathematical Ecology, Vol. 17, Springer, Berlin/Heidelberg.
-
(1986)
Mathematical Ecology
, vol.17
-
-
Nisbet, R.M.1
Gurney, W.S.C.2
-
24
-
-
0000962996
-
Population dynamic consequences of competition within and between age classes
-
Nisbet, R. M., and Onyiah, L. C. 1994. Population dynamic consequences of competition within and between age classes, J. Math. Biol. 32, 329-344.
-
(1994)
J. Math. Biol.
, vol.32
, pp. 329-344
-
-
Nisbet, R.M.1
Onyiah, L.C.2
-
25
-
-
0026616717
-
The subcritical collapse of predator populations in discrete-time predator-prey models
-
Neubert, M., and Kot, M. 1992. The subcritical collapse of predator populations in discrete-time predator-prey models, Math. Biosci. 110, 45-66.
-
(1992)
Math. Biosci.
, vol.110
, pp. 45-66
-
-
Neubert, M.1
Kot, M.2
-
26
-
-
0026616718
-
Compensation and stability in nonlinear matrix models
-
Silva, J. A., and Hallam, T. G. 1992. Compensation and stability in nonlinear matrix models, Math. Biosciences 110, 67-101.
-
(1992)
Math. Biosciences
, vol.110
, pp. 67-101
-
-
Silva, J.A.1
Hallam, T.G.2
-
27
-
-
0000415620
-
Effects of delay, truncation and density dependence in reproduction schedules on stability of nonlinear Leslie matrix models
-
Silva, J. A., and Hallam, T. G. 1993. Effects of delay, truncation and density dependence in reproduction schedules on stability of nonlinear Leslie matrix models, J. Math. Biol. 31, 367-395.
-
(1993)
J. Math. Biol.
, vol.31
, pp. 367-395
-
-
Silva, J.A.1
Hallam, T.G.2
-
28
-
-
0000840261
-
General models for the population dynamics of the field vole Microtus agretis in Central Scandinavia
-
Stenseth, N. C., Hansson, L., Myllymäki, A., and Katila, J. 1977. General models for the population dynamics of the field vole Microtus agretis in Central Scandinavia, Oikos 29, 616-642.
-
(1977)
Oikos
, vol.29
, pp. 616-642
-
-
Stenseth, N.C.1
Hansson, L.2
Myllymäki, A.3
Katila, J.4
-
29
-
-
0024233338
-
Density dependence and the microtine cycle II. A discrete time model for a synchronously reproducing population
-
Stenseth, N. C., and Antonsen, B. J. 1988a. Density dependence and the microtine cycle II. A discrete time model for a synchronously reproducing population, Oikos 52, 207-211.
-
(1988)
Oikos
, vol.52
, pp. 207-211
-
-
Stenseth, N.C.1
Antonsen, B.J.2
-
30
-
-
0024194087
-
Density dependence and the microtine cycle I. A continuous time model with delay due to development
-
Stenseth, N. C., and Antonsen, B. J. 1988b. Density dependence and the microtine cycle I. A continuous time model with delay due to development, Oikos 52, 197-206.
-
(1988)
Oikos
, vol.52
, pp. 197-206
-
-
Stenseth, N.C.1
Antonsen, B.J.2
-
31
-
-
0002703652
-
Population dynamics of lemmings: Temporal and spatial variation - An introduction
-
(N. C. Stenseth, and R. A. Ims, Eds.), Academic Press, London
-
Stenseth, N. C., and Ims, R. A. 1993. "Population dynamics of lemmings: temporal and spatial variation - an introduction" (N. C. Stenseth, and R. A. Ims, Eds.), The Biology of Lemmings, Academic Press, London.
-
(1993)
The Biology of Lemmings
-
-
Stenseth, N.C.1
Ims, R.A.2
-
32
-
-
0028164756
-
Nonlinear feedback dynamics in fisheries: Analysis of the Desiro-Schnute model
-
Tuljapurkar, S., Boe, C., and Wachter, K. W. 1994. Nonlinear feedback dynamics in fisheries: Analysis of the Desiro-Schnute model, Can. J. Fish. Aquat. Sci. 51, 1462-1473.
-
(1994)
Can. J. Fish. Aquat. Sci.
, vol.51
, pp. 1462-1473
-
-
Tuljapurkar, S.1
Boe, C.2
Wachter, K.W.3
-
33
-
-
0344728854
-
-
Dr. Scient, thesis, Inst. of Mathematical and Physical Sciences, University of Tromsø, Norway
-
Wikan, A. 1994. "Bifurcations, nonlinear dynamics, and qualitative behavior in a certain class of discrete age-structured populations models," Dr. Scient, thesis, Inst. of Mathematical and Physical Sciences, University of Tromsø, Norway.
-
(1994)
Bifurcations, Nonlinear Dynamics, and Qualitative Behavior in a Certain Class of Discrete Age-structured Populations Models
-
-
Wikan, A.1
-
34
-
-
0028987916
-
Periodicity of 4 in age-structured population models with density dependence
-
Wikan, A., and Mjølhus, E. 1995. Periodicity of 4 in age-structured population models with density dependence, J. Theor. Biol. 173, 109-119.
-
(1995)
J. Theor. Biol.
, vol.173
, pp. 109-119
-
-
Wikan, A.1
Mjølhus, E.2
-
35
-
-
0030318276
-
Overcompensatory recruitment and generation delay in discrete age-structured population models
-
Wikan, A., and Mjølhus, E. 1996. Overcompensatory recruitment and generation delay in discrete age-structured population models, J. Math. Biol. 35, 195-239.
-
(1996)
J. Math. Biol.
, vol.35
, pp. 195-239
-
-
Wikan, A.1
Mjølhus, E.2
|